# SDR 2007UALA05301

- Difficulty date: December 26, 2007
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 59,896 hours, 35,473 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2110 · Cabin Compressor System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  LOST CABIN PSI AT 10000 DURING DESCENT.  WARNING HORN WENT OFF.  LANDED NORMAL.
